# SDR AALA20180202005

- Difficulty date: February 2, 2018
- Submitted: February 7, 2018
- Operation: Air carrier
- Aircraft: N935AN
- Make and model: Boeing 737823
- Aircraft serial: 30081
- Aircraft time: 52,559 hours, 21,597 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 14A571253
- Condition: Corroded
- Location: Bs 1016
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED BULKHEAD WEB AT BS 1016, BL 0  TO  RBL 37.  REPLACED THE WEB IAW 51-00-05-1, AND  PRINT 147A5700.
